# SDR ABXA050128

- Difficulty date: May 21, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 72,791 hours, 84,381 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9911840166
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STA 1090, 8 INCHES OUTBOARD OF RT CENTER LINE.  REMOVED AND REPLACED SHEAR TIE AT STA 1090 IAW DC-9 SRM 51-30-5 AND 53-30-2.
